On A Characteristic Property of Distributions Related to the Laplace

Jones, M. C. (2019). On A Characteristic Property of Distributions Related to the Laplace. South African Statistical Journal, 53(1) pp. 31–34.

Abstract

It is shown that the asymmetric Laplace distribution uniquely arises as the distribution of both a difference between independent positive random variables and of a random choice between those random variables, one of them having been given a negative sign. Related results on the positive half-line are also given.

Viewing alternatives

Item Actions

Export

About

Recommendations